# SDR CA110921004

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 46,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463510E0124
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD LEAK FOUND COMING FROM NLG AREA ON WALK AROUND. LEAK FOUND TO BE COMING FROM UP SELECTION TO NLG OVERCENTER ACTUATOR HYD LINE LEAKING EXTERNALLY.  HYD LINE REPLACED AND ACFT RETURNED TO SERVICE.
